# SDR CALA2016010894982

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 64,798 hours, 7,366 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG 1 EEC MODE WITH ALTN LIGHT ILLUMINATED.  SHUTDOWN ENG & RESTARTED, NO HELP.  REPLACED THE EEC CONTROL COMPLIED WITH AMM 73-21-04.
